# SDR SWAA2012112809956

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL ANGLE LOCATED AT WS 537.806 OF THE RIGHT WING FIXED TRAILING EDGE.  REPLACED VERTICAL ANGLE LOC WS 537.806 OF THE RIGHT WING FIXED TRAILING EDGE IAW B737-300 SRM 51-10-02, 51-40-02 AND DWG N. 65-46460.
